# SDR 97ZZZX3934

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1568P
- Make and model: Beech F33A
- Aircraft serial: CE1298
- System (JASC): 5711 · Wing Spar
- Part: Web
- Part number: 0024300189
- Condition: Cracked
- Location: Carry Thru Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD SPAR CARRY-THROUGH CRACKED.  A CRACK OF 1.3 INCHES IN LENGTH WAS DISCOVERED IN MID-SECTION OF LOWER BEND RADIUS IN A VERTICAL DIRECTION FOLLOWING THE BEND.  THE CRACK SEEMS TO OCCUR IN THE AREA OF THE FORWARD SUPPORT (RT SIDE).  POSSIBLE CAUSE IS HARD LANDINGS.  SUBMITTER STATED POSSIBLE FIX, MANUFACTURE WEB WITH A MUCH THICKER/STRONGER ALLOY.  CRACK WAS STOP-DRILLED AS SPECIFIED IN AD NR 95-04-03 WHICH DOES NOT APLY TO THIS SERIAL NUMBER.
